# SDR ASAA12511004

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,181 hours, 6,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IN WX WX T MAP SHOWS GROUND RETURNS ON RIGHT SIDE OF NAV DISPLAY ON BOTH CAPT AND F/O'S DISPLAYS.  PILOTS REPORTED THAT THERE WERE NO GROUND RETURNS ON LEFT PART OF SCREENS (BOTH CAPTAINS AND F/O'S SIDE).  RESET SYSTEM AND CHECKED RADAR IAW AMM 34 43 00 730 802 001 1 AND 34 43 00 70 802 001 1.  GROUND FUNCTIONAL CHECK GOOD.
